# SDR 22AA20080906

- Difficulty date: September 28, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- Aircraft time: 77,853 hours, 18,795 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Inu
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INERTIAL NAVIGATION SYSTEM (INS) NR 1 PRE-LAND TEST (PLT) FM FLOW OFF, LIGHT ON.  ENTERED ON DMI 22099 IN ACCORDANCE WITH MEL 34-22, CATEGORY C.  PLACARDS INSTALLED AS REQUIRED.
